Couldn't find what you looking for?

TRY OUR SEARCH!


I have been using birth control pills for past five years. Recently I decided to stop taking them. My question is, what can I expect when going off the pill? Is it true that once you withdraw from birth control pills, you may actually lose a few pounds? What other kinds of changes will occur in my body?

Loading...


After stopping the usage of birth control pills, it usually takes between one and three months for your body to begin producing its own hormones again. Your menstrual cycle will return to its pre-birth control pill state during this time. All of the changes that will occur in your body will actually be a return to your earlier pattern of menstruation. If your periods were irregular before taking the pill, you will again have irregular periods once you stop. Increased cramping or bleeding will not be caused by going off the pill and it is simply your body going back to its previous state. After discontinuing use of their birth control pills, different women report different side effects. We are all different, so it basically depends on a person. Some side-effects include nausea and breast tenderness and it is possible that they could be caused by anxiety about being off the pill. When it comes to weight fluctuation, it has been shown that birth control pills that are higher in estrogen may cause weight gain through water retention. So, it is possible that your body will lose weight as water retention decreases, if you have stopped taking your pills.
Reply

Loading...